i have been having on and off nausea for the past 2 weeks. i have also had horrible cramps as well. i also always get stomach pain after i eat. I also have headaches when i'm nauseous. i can't eat much or i feel a lot of pain. last night, i had horrible cramps that were followed by nausea. i want to throw up badly, but i never do. i have not been vomiting, only nauseous. i'm not sure what is wrong with me. gravol does not help since i used to take it for insomnia when the doctors weren't taking my sleeping seriously. i took it a lot and i guess i have become immune to it. pepto bismol also doesn't help me. i thought i had a virus, but it's lasting too long. i'm only very concerned since it's lasting long and i'm also bulimic. i'm getting treated for it soon and i have reached out for help, but i'm worried i have something seriously wrong with me.
Welcome to the forum!
Severe acidity can cause stomach cramps and nausea. This can be worsened by the presence of a peptic ulcer. Nausea not responding to any treatment can also be due to liver problems like liver infection or even due to pancreatitis. But since you have pain after you eat, there are chances that you have an ulcer in the stomach. Bulimia in early stages can present with nausea only. If you are on birth control pills, then this too can cause nausea. Please discuss this with your doctor. You would need treatment for the acidity and maybe a stomach ulcer. Bulimia too needs treatment.
Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.